# SDR FDEA202108011909

- Difficulty date: August 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110622203
- Condition: Cracked
- Location: Frm 41
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CENTER WING BOX AND CRUCIFORM FITTING AT FR41 RH SIDE FRAME   LOCATION O/B ROW FWD FASTENER HOLE FOUND CRACK SIGNAL REPAIRED THE JUNCTION BETWEEN CENTER WING BOX AND CRUCIFORM FITTING AT FR41   RH SIDE FRAME LOCATION O/B ROW FWD CRACKED FASTENER HOLE PER EA:6-5710-T0363265   P1. TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLES OF CENTER WING BOX   CRUCIFORM FITTING AT FR41 AND FR42. THIS IS CATEGORY B REPAIR. FOLLOW UP   INSPECTION  PER EA: 6-5710-T0363265. MAJOR REPAIR IAW FEDEX GMM6-2-100.
